# SDR DLM88992752

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H141016
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR LIGHT DID NOT ILLUMINATE ON GEAR EXTENSION.  NO RE-INDICATION, AND COCKPIT NOSE GEAR PIN EXTENDED.  LIGHTS   TESTED NORMALLY.  NOSE GEAR LIGHT ILLUMINATED ON TAXI IN.  REPLACED NOSE GEAR DOWN SWITCH S1-412.
